# SDR JJBA20230123013

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,553 hours, 27,104 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131114
- Part serial: 15126H1712
- Condition: Cracked
- Location: Cockpit
- Part time: 8,776 hours, 7,398 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FO W/S SPIDER WEB CRACKED DURING FLIGHT. REMOVED AND REPLACED FO'S WINDSHIELD. OPS CHECK SAT AT THIS TIME.
